# SDR KNNA201209250001

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N238AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23866
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF , RT MLG INDICATION RED & GREEN, RAN QRM CL ITEMS, RETURNED TO DEPARTURE.
